| Model Number |
TMICL12.6 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
| Date of Event |
04/24/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No similar complaint was reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter indicated a 12.6mm tmicl12.6 implantable collamer lens, - 9.50/+1.5/090 (sphere/cylinder/axis), was torn/broken due to a loading error and there was patient contact.Additional information has been requested but none has been forthcoming.If additional information is received, a supplemental medwatch will be submitted.
Additional Manufacturer Narrative
Additional data: the reporter indicated there was no patient injury.The cause of the event was due to user error, a new technician was loading.Another same model,length,diopter lens was implanted and the problem was resolved.(b)(4).
Additional Manufacturer Narrative
Device evaluation: lens was returned wrapped in gauze in a lens case vial.Visual inspection found the haptic torn.(b)(4).